# SDR SWAA2021021745346

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Debonded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER HAS TEMP REPAIR DISBONDING.  REPAIRED DAMAGED AREA AT LT VAPOR BARRIER PER B737 SRM 51-70-04-2R-R10 MATERIAL USED RESIN EY 3804 PO 1691708 & FIBERGLASS 14807420.
